MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F; Introducer, catheter

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F; Introducer, catheter
Model Number 408309
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a fluid leak could not be conclusively determined.
 
Event or Problem Description
During the atrial fibrillation procedure, there was a blood leak from the hemostatic valve.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23476065
Report Number3008452825-2025-00563
Device Sequence Number21454499
Product Code DYB
UDI-Device Identifier05414734206099
UDI-Public(01)05414734206099(10)9200522(17)260731
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number408309
Device Catalogue Number408309
Device Lot Number9200522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown